# SDR HNAA2013030400101

- Difficulty date: March 4, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N328EN
- Make and model: Dhav DHC8311
- Aircraft serial: 281
- Aircraft time: 39,504 hours, 58,840 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, AUTO FEATHER DID NOT ARM.  ATTAINED 90 PERCENT TORQUE FOR 2 TO 3 SECONDS.  ABORTED TAKEOFF, CREW GROUND RAN ACFT AFTER CYCLING POWER AND CONDITION LEVERS.  AUTO FEATHER ARMED AT 76 PERCENT TORQUE.  PERFORMED WC 61-21-04 AUTOFEATHER CONTROLLER ENABLE SWITCH.  OPS CHECKED GOOD.  NO DEFECTS NOTED.
